Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 62, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 29, 2021, 7:26 AM CDT for Davidson County, Tennessee. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2021, 7:26 AM CDT (12:26 UTC)
- Expired
- Mar 30, 2021, 8:21 PM CDT
- In force
- 37 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Davidson County, TN
The radar
The Nashville radar (KOHX), 24 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cumberland River at Cockrill Bend (BPYT1). The gauge peaked at 33.90 ft at Mar 29, 2021, 3:00 PM CDT.
- Action stage
- 31 ft
- Minor stage
- 35 ft
- Moderate stage
- 39 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03431712, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
199
WGUS84 KOHX 291226
FLSOHX
Flood Advisory
National Weather Service Nashville TN
726 AM CDT Mon Mar 29 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Cumberland River At Briley Pkwy At Cockrill Bend affecting
Davidson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
TNC037-300030-
/O.NEW.KOHX.FL.Y.0062.210329T1226Z-000000T0000Z/
/BPYT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
726 AM CDT Mon Mar 29 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Cumberland River At Briley Pkwy At Cockrill Bend.
* From this morning until further notice.
* At 7:00 AM CDT Monday the stage was 33.7 feet and rising.
* Action stage is 31.0 feet.
* Flood stage is 35.0 feet.
* Forecast...No forecast is available for this location.
* Impact...At 33.0 feet, Inundation of properties and other low
lying areas continues along the river. This includes adjacent
creeks and streams, and marinas on Basswood Ave and River Rd.
Agricultural areas in Cockrill Bend and Bells Bend begin to be
inundated at this level, as well as portions of the Brook Meadow
and Bells Bend Greenways, and properties on River View Dr. Water
approaches property around the Tennessee Clay Target Complex, and
industrial property near Cockrill Bend Blvd and Centennial Blvd.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3611 8677
$$
074 follow-up statements
197
WGUS84 KOHX 300024
FLSOHX
Flood Advisory
National Weather Service Nashville TN
724 PM CDT Mon Mar 29 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Briley Pkwy At Cockrill Bend affecting
Davidson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
TNC037-301230-
/O.CON.KOHX.FL.Y.0062.000000T0000Z-000000T0000Z/
/BPYT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
724 PM CDT Mon Mar 29 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Briley Pkwy At Cockrill Bend.
* Until further notice.
* At 7:00 PM CDT Monday the stage was 33.8 feet and rising.
* Action stage is 31.0 feet.
* Flood stage is 35.0 feet.
* Forecast...No forecast is available for this location.
* Impact...At 33.0 feet, Inundation of properties and other low
lying areas continues along the river. This includes adjacent
creeks and streams, and marinas on Basswood Ave and River Rd.
Agricultural areas in Cockrill Bend and Bells Bend begin to be
inundated at this level, as well as portions of the Brook Meadow
and Bells Bend Greenways, and properties on River View Dr. Water
approaches property around the Tennessee Clay Target Complex, and
industrial property near Cockrill Bend Blvd and Centennial Blvd.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3611 8677
$$
JB Wright973
WGUS84 KOHX 301253
FLSOHX
Flood Advisory
National Weather Service Nashville TN
753 AM CDT Tue Mar 30 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Briley Pkwy At Cockrill Bend affecting
Davidson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
TNC037-310100-
/O.CON.KOHX.FL.Y.0062.000000T0000Z-000000T0000Z/
/BPYT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
753 AM CDT Tue Mar 30 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Briley Pkwy At Cockrill Bend.
* Until further notice.
* At 7:00 AM CDT Tuesday the stage was 33.7 feet and steady.
* Action stage is 31.0 feet.
* Flood stage is 35.0 feet.
* Forecast...No forecast is available for this location.
* Impact...At 33.0 feet, Inundation of properties and other low
lying areas continues along the river. This includes adjacent
creeks and streams, and marinas on Basswood Ave and River Rd.
Agricultural areas in Cockrill Bend and Bells Bend begin to be
inundated at this level, as well as portions of the Brook Meadow
and Bells Bend Greenways, and properties on River View Dr. Water
approaches property around the Tennessee Clay Target Complex, and
industrial property near Cockrill Bend Blvd and Centennial Blvd.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3611 8677
$$
Whitehead295
WGUS84 KOHX 302257
FLSOHX
Flood Advisory
National Weather Service Nashville TN
557 PM CDT Tue Mar 30 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Briley Pkwy At Cockrill Bend affecting
Davidson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
TNC037-310900-
/O.CON.KOHX.FL.Y.0062.000000T0000Z-000000T0000Z/
/BPYT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
557 PM CDT Tue Mar 30 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Briley Pkwy At Cockrill Bend.
* Until further notice.
* At 5:00 PM CDT Tuesday the stage was 31.6 feet and falling.
* Action stage is 31.0 feet.
* Flood stage is 35.0 feet.
* Forecast...No forecast is available for this location.
* Impact...At 31.0 feet, Water begins to inundate low lying areas
along the river, including portions of Whites Creek, Richland
Creek, and other adjacent tributaries, and marinas on Basswood Ave
and River Rd.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3611 8677
$$
Barnwell086
WGUS84 KOHX 310121
FLSOHX
Flood Advisory
National Weather Service Nashville TN
821 PM CDT Tue Mar 30 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Cumberland River At Briley Pkwy At Cockrill Bend affecting
Davidson County.
TNC037-310230-
/O.CAN.KOHX.FL.Y.0062.000000T0000Z-210331T0121Z/
/BPYT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
821 PM CDT Tue Mar 30 2021
...The Flood Advisory for the Cumberland River At Briley Pkwy At
Cockrill Bend has been cancelled...
The Flood Advisory is cancelled for
the Cumberland River At Briley Pkwy At Cockrill Bend.
* At 8:00 PM CDT Tuesday the stage was 30.9 feet and falling.
* Flood stage is 35.0 feet.
* Forecast...No forecast is available for this location.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3611 8677
$$
BarnwellWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 29, 5:32 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Mar 29, 5:32 AM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Nashville TN 532 AM CDT Mon Mar 29 2021 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... What a difference 24 hours make. While the impact of last night's record rainfall event continues to play out in the form of multiple river flood advisories and warnings, the air mass across Middle Tennessee is remarkably dry. High pressure situated to our west is pulling cool air into the area, and this is a welcome reprieve from Saturday night's inundation. The surface ridge will march across Middle Tennessee later today, setting up quick return flow and warmer temperatures tonight and tomorrow. Look for patchy frost this morning as temperatures settle into the 30's. Afternoon temperatures will warm up nicely, and tomorrow will be even warmer. But the next active weather system will come in much too soon. A developing cold front will approach Middle Tennessee from the west tomorrow afternoon while pulling in a swath of Gulf moisture. This will result in showers and a few storms spreading into Middle Tennessee Tuesday evening and overnight. Again, we are watching a system undergoing frontogenesis, so look for rapidly increasing rain chances tomorrow night as the moisture field broadens. (Fortunately, the SPC leaves us out of any severe weather risk this time.) This will be primarily a rain event, which is not something we want with the ground still saturated and rivers and streams running so full. At this time, storm total QPF from Tuesday evening through Wednesday ranges from 1" to 1.5", which would ordinarily be no cause for alarm. But many areas will be ill-equipped to bear the additional burden of more rainfall. Fortunately, we're anticipating a long dry spell once the rain finally exits the region later on Wednesday. Strong high pressure will build in behind the front, and a widespread freeze awaits us Thursday morning, and especially Friday morning. Look for temperatures to warm up nicely by the weekend, and this wonderfully stubborn area of high pressure looks to keep us rain- free at least through next Monday. && .AVIATION... 12Z TAF DISCUSSION. VFR conditions are expected this TAF period with just a few cirrus clouds and light southeast winds. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......08 AVIATION........Shamburger
Hazardous weather outlook, Mar 29, 5:32 AM CDT, 1 hour 54 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 532 AM CDT Mon Mar 29 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-301045- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 532 AM CDT Mon Mar 29 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Flooding along many rivers and streams is ongoing as a result of Saturday night's record rainfall event. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. River and stream levels will remain elevated into mid week. River flood warnings and/or advisories may be posted for your area. Otherwise, it will be turning colder toward the end of this week. Temperatures will fall below freezing both Thursday and Friday mornings. Stay tuned as possible frost and/or freeze warnings may be issued later this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 08
In the hours before
Local storm report, Mar 29, 2:35 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
235 AM CDT MON MAR 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 2 SE NASHVILLE 36.15N 86.76W
03/25/2021 DAVIDSON TN NWS STORM SURVEY
A SWATH OF VERY DAMAGING STRAIGHT LINE WINDS STRUCK
FROM THE NAPIER AREA JUST SOUTHEAST OF DOWNTOWN
NASHVILLE NNE ACROSS EAST NASHVILLE AND INGLEWOOD.
NUMEROUS LARGE TREES WERE BLOWN DOWN WITH SOME FALLING
ONTO HOMES INCLUDING ONE HOUSE IN THE NAPIER AREA THAT
COMPLETELY COLLAPSED FROM THE WEIGHT OF A FALLEN TREE.
MANY WAREHOUSE BUILDINGS AND OTHER BUSINESSES ALSO
SUSTAINED SIGNIFICANT ROOF AND EXTERIOR DAMAGE. SEVERAL
POWER POLES AND LINES WERE ALSO BLOWN DOWN. WINDS WERE
ESTIMATED UP TO 85 MPH
0500 PM TSTM WND DMG 5 ENE PORTLAND 36.61N 86.44W
03/25/2021 SUMNER TN NWS STORM SURVEY
*** 4 INJ *** VERY DAMAGING STRAIGHT LINE WINDS STRUCK
AN AREA AROUND COOK ROAD AND HIGHWAY 259 NORTHEAST OF
PORTLAND. NUMEROUS TREES WERE UPROOTED AND SEVERAL BARNS
AND OUTBUILDINGS WERE DAMAGED OR DESTROYED. FOUR
INJURIES WERE REPORTED IN THIS AREA. WINDS WERE
ESTIMATED UP TO 85 MPH.
&&
EVENT NUMBER OHX2100416
EVENT NUMBER OHX2100417
SHAMBURGERLocal storm report, Mar 29, 2:36 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
236 AM CDT MON MAR 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 3 NE MORRISON 35.63N 85.88W
03/25/2021 E0.88 INCH WARREN TN SOCIAL MEDIA
TSPOTTER REPORT OF NICKEL SIZED HAIL NEAR MORRISON.
0345 PM TSTM WND DMG 3 S CHAPEL HILL 35.59N 86.70W
03/25/2021 MARSHALL TN AMATEUR RADIO
BOX TRUCK FLIPPED 2.5 MILES SOUTH OF HENRY HORTON STATE
PARK
0415 PM HAIL 6 WSW LEIPERS FORK 35.86N 87.10W
03/25/2021 E1.00 INCH WILLIAMSON TN SOCIAL MEDIA
TSPOTTER REPORT OF QUARTER SIZE HAIL IN BENDING
CHESTNUT
0418 PM HAIL 6 WSW LEIPERS FORK 35.86N 87.09W
03/25/2021 E0.88 INCH WILLIAMSON TN SOCIAL MEDIA
TSPOTTER REPORT FROM BENDING CHESTNUT OF HAIL.
0423 PM HAIL 1 NE HARPETH HILLS 36.00N 86.89W
03/25/2021 E1.25 INCH WILLIAMSON TN SOCIAL MEDIA
TSPOTTER REPORT OF HALF DOLLAR SIZED HAIL IN GRASSLAND
0429 PM HAIL 1 W FRANKLIN 35.93N 86.86W
03/25/2021 M1.00 INCH WILLIAMSON TN SOCIAL MEDIA
1" HAIL IN WESTHAVEN.
0430 PM HAIL FOREST HILLS 36.06N 86.84W
03/25/2021 E1.25 INCH DAVIDSON TN SOCIAL MEDIA
TSPOTTER REPORT OF 1.25 INCH HAIL IN FOREST HILLS
0430 PM HAIL GREEN HILLS 36.10N 86.82W
03/25/2021 E1.50 INCH DAVIDSON TN SOCIAL MEDIA
TSPOTTER 1.5" HAIL REPORT FROM GREEN HILLS
0430 PM TSTM WND DMG 2 SE NASHVILLE 36.15N 86.76W
03/25/2021 DAVIDSON TN NWS STORM SURVEY
A SWATH OF VERY DAMAGING STRAIGHT LINE WINDS STRUCK
FROM THE NAPIER AREA JUST SOUTHEAST OF DOWNTOWN
NASHVILLE NNE ACROSS EAST NASHVILLE AND INGLEWOOD.
NUMEROUS LARGE TREES WERE BLOWN DOWN WITH SOME FALLING
ONTO HOMES INCLUDING ONE HOUSE IN THE NAPIER AREA THAT
COMPLETELY COLLAPSED FROM THE WEIGHT OF A FALLEN TREE.
MANY WAREHOUSE BUILDINGS AND OTHER BUSINESSES ALSO
SUSTAINED SIGNIFICANT ROOF AND EXTERIOR DAMAGE. SEVERAL
POWER POLES AND LINES WERE ALSO BLOWN DOWN. WINDS WERE
ESTIMATED UP TO 85 MPH
0435 PM HAIL GREEN HILLS 36.10N 86.82W
03/25/2021 E1.25 INCH DAVIDSON TN SOCIAL MEDIA
TSPOTTER REPORT OF LARGE HAIL NEXT TO A QUARTER IN
GREEN HILLS. ESTIMATED HALF DOLLAR.
0439 PM HAIL 2 NW INGLEWOOD 36.23N 86.75W
03/25/2021 E1.25 INCH DAVIDSON TN TRAINED SPOTTER
SPOTTER REPORT OF HALF DOLLAR HAIL ON MAPLEWOOD TRACE
BY MAPLEWOOD HIGH SCHOOL.
0441 PM TSTM WND DMG 2 SSE INGLEWOOD 36.18N 86.72W
03/25/2021 DAVIDSON TN SOCIAL MEDIA
TREE LIMBS AND POWER LINES DOWN NEAR ROSEBANK
ELEMENTARY SCHOOL.
0449 PM TSTM WND DMG EAST NASHVILLE 36.17N 86.77W
03/25/2021 DAVIDSON TN SOCIAL MEDIA
LARGE TREE DOWN ON 19TH AND EASTSIDE.
0451 PM TSTM WND DMG 1 E EAST NASHVILLE 36.17N 86.73W
03/25/2021 DAVIDSON TN SOCIAL MEDIA
TREES DOWN IN THE SHELBY PARK AREA.
0454 PM TSTM WND DMG 1 SSE EAST NASHVILLE 36.16N 86.75W
03/25/2021 DAVIDSON TN SOCIAL MEDIA
DAMAGE TO OFFICE IN MARSHALL & BRUCE PRINTING CO ON
DAVIDSON ST IN EAST NASHVILLE. WINDOW BROKEN WITH DAMAGE
INSIDE THE OFFICE. LIKELY CAUSED BY A COMBINATION OF
HAIL AND DAMAGING WINDS.
0454 PM HAIL GOODLETTSVILLE 36.32N 86.71W
03/25/2021 E1.00 INCH DAVIDSON TN MEDIA
QUARTER SIZE HAIL REPORT IN GOODLETTSVILLE
0457 PM TSTM WND DMG GREEN HILLS 36.10N 86.82W
03/25/2021 DAVIDSON TN SOCIAL MEDIA
TSPOTTER REPORT OF TREES DOWN IN GREEN HILLS AT
SHACKLEFORD & GRANNY WHITE. POWER LINES TAKEN DOWN BY
TREES.
0458 PM HAIL COTTONTOWN 36.45N 86.54W
03/25/2021 M1.50 INCH SUMNER TN SOCIAL MEDIA
TSPOTTER REPORT OF 1.5" HAIL IN COTTONTOWN
0459 PM TSTM WND DMG INGLEWOOD 36.21N 86.73W
03/25/2021 DAVIDSON TN SOCIAL MEDIA
TSPOTTER REPORT OF MULTIPLE LARGE TREES DOWN ON
BURRUS/PORSHA IN INGLEWOOD BETWEEN CURDWOOD AND
BROADMOOR.
0500 PM HAIL 1 WNW NASHVILLE 36.18N 86.80W
03/25/2021 E1.50 INCH DAVIDSON TN SOCIAL MEDIA
TSPOTTER REPORT OF HAIL NEAR THE INTERSECTION OF
BRIGHTWOOD AVE. LOMBARDY AVE.
0500 PM TSTM WND DMG 5 ENE PORTLAND 36.61N 86.44W
03/25/2021 SUMNER TN NWS STORM SURVEY
*** 4 INJ *** VERY DAMAGING STRAIGHT LINE WINDS STRUCK
AN AREA AROUND COOK ROAD AND HIGHWAY 259 NORTHEAST OF
PORTLAND. NUMEROUS TREES WERE UPROOTED AND SEVERAL BARNS
AND OUTBUILDINGS WERE DAMAGED OR DESTROYED. FOUR
INJURIES WERE REPORTED IN THIS AREA. WINDS WERE
ESTIMATED UP TO 85 MPH.
0507 PM TSTM WND DMG 1 WNW BERRY HILL 36.12N 86.78W
03/25/2021 DAVIDSON TN SOCIAL MEDIA
TSPOTTER REPORT OF A LARGE TREE DOWN ON A HOME OFF OF
ELLIOTT AND INVERNESS.
0509 PM TSTM WND DMG 2 E NASHVILLE 36.17N 86.75W
03/25/2021 DAVIDSON TN SOCIAL MEDIA
LARGE TREES DOWN ACROSS SHELBY IN EAST NASHVILLE.
0514 PM HAIL 2 N WHITE HOUSE 36.50N 86.65W
03/25/2021 M2.00 INCH ROBERTSON TN SOCIAL MEDIA
LARGE HAIL REPORT FROM 37048 ABOVE RIDGE.
0519 PM HAIL PORTLAND 36.59N 86.52W
03/25/2021 E1.50 INCH SUMNER TN SOCIAL MEDIA
TSPOTTER REPORT OF 1.5" ESTIMATED HAIL FROM PORTLAND.
0522 PM TSTM WND DMG 2 E NASHVILLE 36.17N 86.75W
03/25/2021 DAVIDSON TN SOCIAL MEDIA
LARGE TREES DOWN IN EAST NASHVILLE OFF OF RIVERSIDE AND
CARTER.
0730 PM TORNADO 3 ENE WAYNESBORO 35.34N 87.71W
03/25/2021 WAYNE TN NWS STORM SURVEY
*** 1 INJ *** A STRONG EF-2 TORNADO TOUCHED DOWN
NORTHEAST OF WAYNESBORO. A FEW TREES AND OUTBUILDINGS
WERE BLOWN DOWN BEFORE IT MOVED NORTHEAST INTO AREAS
ALONG HWY 99. SEVERAL HOMES HAD ROOFS BLOWN OFF CAUSING
ONE MINOR INJURY. 5 TVA STEEL POWER POLES WERE BENT TO
THE GROUND KNOCKING OUT POWER TO ALL OF WAYNE COUNTY. IT
CONTINUED NORTHEAST FOR OVER 20 MILES ACROSS HILLY
HEAVILY WOODED TERRAIN BLOWING DOWN HUNDREDS OF TREES
BEFORE LIFTING SOUTHWEST OF MT PLEASANT. PATH LENGTH
22.3 MI AND PATH WIDTH 350 YDS.
0811 PM TORNADO 4 E NOLENSVILLE 35.95N 86.59W
03/25/2021 RUTHERFORD TN NWS STORM SURVEY
A BRIEF EF-1 TORNADO TOUCHED DOWN BETWEEN LA VERGNE AND
SMYRNA THEN MOVED NORTHEAST THROUGH A RESIDENTIAL AREA
OFF ROCK SPRINGS ROAD. DOZENS OF HOUSES SUSTAINED MINOR
TO MODERATE ROOF DAMAGE IN 3 DIFFERENT NEIGHBORHOODS.
THE TORNADO LIFTED JUST BEFORE REACHING I-24 AND
STONECREST MEDICAL CENTER. PATH LENGTH 2.2 MILES AND
PATH WIDTH 100 YARDS.
0825 PM TORNADO 4 S GLADEVILLE 36.05N 86.42W
03/25/2021 WILSON TN NWS STORM SURVEY
A BRIEF EF-0 TORNADO TOUCHED DOWN JUST NORTH OF THE
NASHVILLE SUPERSPEEDWAY AND CONTINUED NORTHEAST BEFORE
LIFTING JUST PRIOR TO REACHING HIGHWAY 231 AND THE
CEDARS OF LEBANON STATE PARK. MOSTLY DOWNED TREES AND
BROKEN LARGE BRANCHES WERE OBSERVED. SEVERAL
OUTBUILDINGS HAD SOME MINOR ROOF DAMAGE INCLUDING A FEW
WAREHOUSES. PATH LENGTH 3.2 MILES AND PATH WIDTH 75
YARDS.
0922 PM TSTM WND DMG 8 SSW SHELBYVILLE 35.38N 86.50W
03/25/2021 BEDFORD TN SOCIAL MEDIA
TREE AND POWER LINES DOWN ON HAWTHORNE HILL ROAD
&&
EVENT NUMBER OHX2100298 OHX2100297 OHX2100299 OHX2100300 OHX2100301
OHX2100302 OHX2100303 OHX2100307 OHX2100416 OHX2100304 OHX2100305
OHX2100306 OHX2100308 OHX2100309 OHX2100310 OHX2100311 OHX2100312
OHX2100313 OHX2100314 OHX2100315 OHX2100417 OHX2100316 OHX2100317
OHX2100318 OHX2100319 OHX2100320 OHX2100413 OHX2100414 OHX2100415
OHX2100418
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 10:30 PM CDT | River Flood Warning | OHX | Montgomery | 67 hr |
| Mar 28, 10:39 PM CDT | River Flood Warning | OHX | Stewart | 35 hr |
| Mar 28, 10:57 PM CDT | River Flood Warning | OHX | Hickman | 4 days |
| Mar 29, 7:08 AM CDT | River Flood Warning | OHX | Cheatham | 22 hr |
| Mar 29, 11:38 AM CDT | River Flood Advisory | OHX | Williamson | 19 hr |
| Mar 29, 11:46 AM CDT | River Flood Advisory | OHX | Giles | 19 hr |
| Mar 29, 1:27 PM CDT | River Flood Advisory | OHX | Davidson, Williamson | 20 hr |
| Mar 29, 6:09 PM CDT | Flash Flood Watch | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 39 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.